# SDR IPXA2013123001171

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Engine: Ge CF680C2D1F
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 1820M34P06
- Part serial: ECDD7321
- Condition: Intermittent
- Location: Nr 3 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED - NR 3 ENG BECAME UNRESPONSIVE DURING APPROACH, PHASE OF FLIGHT.  ENG CONTINUED TO RUN BUT THROTTLE MOVEMENT DIDN'T CONTROL ENGINE NO CURRENT FAULT ON CFDS.  VISUAL CHECK NR 3 ENG NO ABNORMAL FOUND. T/S P IAW FIM 76-11-01-03, FIG 103 SUSPECT NR 3 ENG ECU INTERMITTENT.  R R NR 3 ENG ECU IAW AMM 73-21-02-4, R-T-S TEST OK.
